# SDR P2EA00318

- Difficulty date: October 25, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N603DJ
- Make and model: Boeing 737222
- Aircraft serial: 19955
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Lap Joint
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SPECIAL INSPECTION SERVICE FOUND THE EXTERIOR FUSELAGE LAP JOINT AT BS747-749 STR 25L WITH LEVEL 3 CORROSION L-2.00 W=2.00 D=0.009.  REPAIRED THE EXTERIOR FUSELAGE LAP JOINT AT BS747-749 STR 25L IAW BOEING S/B 737-53-A1224 PART III PAR C DATED 8-17-2000 AND SRM 53-30-3 FIG 13 DETAIL II (SEC 3 OF S/B)
